MathSciNet Relay Station
MathSciNet bibliographic data
MR2652184 (2011h:60118) 60H10 (46N30)
Fang, Shizan; Luo, Dejun; Thalmaier, Anton Stochastic differential equations with coefficients in Sobolev spaces. J. Funct. Anal. 259 (2010), no. 5, 1129–1168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement